# SDR CALA9800413

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND NUT PLATE HOLE AT BS 947 BETWEEN RBL 12 AND LBL 12.  THE FLOORBEAM WAS REPAIRED IAW SRM 51-00-51.
